Kansas, 2024

Hail and Damaging Winds in Kansas, July 31, 2024

July 31, 2024 · NWS TOP · 43 events in 12 counties and zones

A complex of severe thunderstorms moved across the area, producing scattered wind damage across central and north-central Kansas, followed by a more concentrated area of 65-80 mph winds from Topeka to Lawrence.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

A complex of severe thunderstorms moved across the area, producing scattered wind damage across central and north-central Kansas, followed by a more concentrated area of 65-80 mph winds from Topeka to Lawrence.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jul 31, 2:13 PM CST, 3 hours 3 minutes earlier. Its key messages:

  • Dangerous heat continues this afternoon with temperatures in the low to mid 100s and heat index values ranging from 105-115 degrees.
  • A strong to severe line of thunderstorms is expected to move southeast out of Nebraska this evening.
  • Damaging wind gusts of 60-70 mph are the main concerns with isolated large hail possible, mainly in north-central and northern KS.
  • A brief break in dangerous heat will persist into the weekend before temperatures return to the triple digits early next week.
Area forecast discussion, Jul 31, 2:13 PM CST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
313 PM CDT Wed Jul 31 2024

.KEY MESSAGES...

- Dangerous heat continues this afternoon with temperatures in the
low to mid 100s and heat index values ranging from 105-115 degrees.
- A strong to severe line of thunderstorms is expected to move
southeast out of Nebraska this evening.
- Damaging wind gusts of 60-70 mph are the main concerns with
isolated large hail possible, mainly in north-central and northern
KS.
- A brief break in dangerous heat will persist into the weekend
  before temperatures return to the triple digits early next
  week.

&&

.DISCUSSION...
Issued at 312 PM CDT Wed Jul 31 2024

A quick view of synoptic features across the US shows a seasonably
strong shortwave trough over North and South Dakota that extends
south into western Nebraska and Kansas. A large ridge of high
pressure remains parked over the southern Plains and continues to
promote very hot surface conditions across the area. By 2 pm this
afternoon, much of the area has climbed into the mid 90s with the
exception of areas that have seen persistent mid-level cloud
coverage due to low and mid-level moisture advection ahead of the
mid level wave over western Kansas. For the remainder of the
afternoon, expect temperatures to top out in the low to mid 100s
with humid conditions pushing heat indices into the 105-115 degree
range.

Later this evening, a cold front associated with the mid-level wave
will push across north-central and eastern Kansas, ushering in
strong to severe storms to the area. The environment ahead of the
boundary in north-central Kansas will yield 25 to pockets of 35
knots of 0-6 km shear, MUCAPE in excess of 3500 J/kg and steep mid
and low level lapse rates. With better deep shear further north near
the main upper low, storm type will likely be multicellular instead
of supercellular, but cannot rule out an isolated storm exhibiting
rotating updraft characteristics as initial storms move across north-
central and northern Kansas. These should be the only storms that
pose a large hail threat across the area. The remainder of the
hazards with storms along the cold front will be a damaging wind
threat, with 60-70 mph wind gusts possible within organized bowing
segments of storms. The exact coverage of storms along the front
will likely be a factor of mesoscale factors such as where the theta-
e axis resides. Current thinking points to potentially 2 areas that
will see storms maintain their strength; one across the KS/NE border
and the other along another theta-e axis across the southwest
portion of our CWA that will further be fueled by the nose a
nocturnal LLJ. Areas in between these two zones may become more cold-
pool dominant and outrun convection. This tends to make sense as
shear will be marginal, especially if shear is overrepresented in
the CAMs. That said, storms that maintain a balanced cold-pool will
pose a widespread damaging wind threat this evening and into the
early morning hours. Storms area expected to weak a bit as they
approach east-central Kansas where instability will be weaker. Rain
and storm chances will have mostly moved east of the area around
sunrise Thursday morning.

"Cooler" temperatures will be expected to filter into the area
behind the frontal passage with high temperatures through the
weekend topping out in the low to mid 90s. It should feel a bit less
muggy though as surface moisture pushes further south and east of
the area. Still maintain a Excessive Heat Warning for Coffey and
Anderson counties Thursday afternoon as the drier and cooler air
mass does not reach east-central KS until the later afternoon hours.
Heat indices here will still flirt with 105 degrees in the
afternoon. Heat appears to return to the area Monday and Tuesday as
mid-level troughing moves east of the area and a large ridge over
the southern Plains expands across the central US. With this,
another round of very high afternoon temperatures will be expected,
likely reaching the triple digits. Long range deterministic guidance
does bring a relief from this heat later in the period as a trough
moves across the plains later in the week, bringing highs later in
the week closer to average values.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1235 PM CDT Wed Jul 31 2024

Over the course of the afternoon, a well-mixed boundary layer
will yield sustained winds of 10-15 mph with gusts to 25 mph as
scattered mid clouds filter in from the southwest. By this
evening, the main aviation hazard will shift to a line of
thunderstorms moving out of southern Nebraska along a cold
front. This will shift winds out of the northwest following the
passage early Thursday morning. Continued VCTS instead of a
prevailing TS due to the uncertainty in timing of the line and
the overall coverage of storms. An outflow boundary ahead of the
line is expected to shift winds rather quickly, potentially
gusting to 40 mph out of the northwest. Storms will move east of
the terminals before the sunrise on Thursday with skies
clearing and winds mainly prevailing out of the north/northwest
for the remainder of the period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 8 PM CDT this evening for KSZ008-
KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021-KSZ022-KSZ023-KSZ024-
KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038-KSZ039-KSZ040-KSZ054-
KSZ055-KSZ056.
Excessive Heat Warning until 8 PM CDT Thursday for KSZ058-
KSZ059.

&&

DISCUSSION...Griesemer
AVIATION...Griesemer
Hazardous weather outlook, Jul 31, 2:24 PM CST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
324 PM CDT Wed Jul 31 2024

KSZ011-012-021>024-026-034>040-054>056-012030-
Nemaha-Brown-Clay-Riley-Pottawatomie-Jackson-Jefferson-Ottawa-
Dickinson-Geary-Morris-Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-
324 PM CDT Wed Jul 31 2024

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for central Kansas, east central
Kansas, north central Kansas and northeast Kansas.

.DAY ONE...This afternoon and tonight.

An Excessive Heat Warning is in effect through this evening as heat
indices range from 105-114 degrees.

A line of storms, some strong to severe will push southeast this
evening and overnight into Thursday. Storms will be capable of
producing hail up to 1 inch and damaging wind gusts of 60-70 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ008>010-020-012030-
Republic-Washington-Marshall-Cloud-
324 PM CDT Wed Jul 31 2024

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
...SEVERE THUNDERSTORM WATCH 582 IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Kansas and
northeast Kansas.

.DAY ONE...This afternoon and tonight.

An Excessive Heat Warning is in effect through this evening as heat
indices range from 105-114 degrees.

A line of storms, some strong to severe will push southeast this
evening and overnight into Thursday. Storms will be capable of
producing hail up to 1 inch and damaging wind gusts of 60-70 mph.

A Severe Thunderstorm Watch remains in effect until 10 PM this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

KSZ058-059-012030-
Coffey-Anderson-
324 PM CDT Wed Jul 31 2024

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT
THURSDAY...

This Hazardous Weather Outlook is for east central Kansas.

.DAY ONE...This afternoon and tonight.

A line of storms moving out of north-central KS will move into east-
central KS late this evening, posing a risk for severe damaging
winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Excessive heat warning continues through 8 PM Thursday. Heat indices
will reach from 102 to 105 degrees.

&&

More detailed information can be found at:
www.weather.gov/media/top/DssPacket.pdf

The radar

The Grand Island radar (KUEX), 109 km away, was scanning. The volume nearest the first event began at 23:18 UTC.

Open the radar archive at this moment

Event by event

42 thunderstorm wind, 1 hail. Local standard time, as filed.

Hail, Cloud

When
July 31, 5:16 PM CST to 5:17 PM CST
Where
Cloud County, 3.84 mi SW of Macyville
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
39.440, -97.870

Half dollar size hail and 55 mph wind gusts.

Thunderstorm Wind, Cloud

When
July 31, 5:40 PM CST to 5:41 PM CST
Where
Cloud County, 5.34 mi W of Miltonvale
Measured
65 kt (75 mph) estimated gust
Reported by
COOP Observer
Coordinates
39.350, -97.550

Delayed report of a large tree and shed blown down, with winds estimated 70 to 80 mph.

Thunderstorm Wind, Cloud

When
July 31, 5:41 PM CST to 5:42 PM CST
Where
Cloud County, (Cnk)blosser Apt Con
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
39.550, -97.650

ASOS measurement at kcnk Blosser Field.

Thunderstorm Wind, Ottawa

When
July 31, 6:13 PM CST to 6:14 PM CST
Where
Ottawa County, 1.28 mi ESE of Minneapolis
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.120, -97.700

Pictures of tree media shared on social media, time estimated by radar.

Thunderstorm Wind, Dickinson

When
July 31, 7:05 PM CST to 7:06 PM CST
Where
Dickinson County, Herington
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
38.670, -96.950

Estimated 65 mph wind gust along gust front tore off one foot in diameter branch of tree.

Thunderstorm Wind, Dickinson

When
July 31, 7:05 PM CST to 7:06 PM CST
Where
Dickinson County, 0.54 mi W of Herington
Measured
61 kt (70 mph) estimated gust
Reported by
County Official
Coordinates
38.670, -96.960

Multiple 20 to 30 inch diameter trees split on west side of town. Winds estimated at 70 mph or higher.

Thunderstorm Wind, Dickinson

When
July 31, 7:06 PM CST to 7:07 PM CST
Where
Dickinson County, 0.88 mi SE of Herington
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet
Coordinates
38.660, -96.940

Gust measured by personal weather station.

Thunderstorm Wind, Dickinson

When
July 31, 7:06 PM CST to 7:07 PM CST
Where
Dickinson County, 0.88 mi SE of Herington
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.660, -96.940

Power lines and trees down in and around the town of Herington.

Thunderstorm Wind, Geary

When
July 31, 7:10 PM CST to 7:11 PM CST
Where
Geary County, 3.39 mi NW of Camp Forsythe
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.100, -96.880

Estimated 70 mph wind gusts near Milford Dam.

Thunderstorm Wind, Geary

When
July 31, 7:10 PM CST to 7:11 PM CST
Where
Geary County, 2.77 mi ESE of Alida
Measured
52 kt (60 mph) measured gust
Reported by
Emergency Manager
Coordinates
39.090, -96.900

Emergency manager measured 60 mph wind gust.

Thunderstorm Wind, Dickinson

When
July 31, 7:15 PM CST to 7:16 PM CST
Where
Dickinson County, 0.88 mi NE of Abilene
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.930, -97.210

Limbs two inches in diameter broken off trees.

Thunderstorm Wind, Riley

When
July 31, 7:22 PM CST to 7:23 PM CST
Where
Riley County, 3.5 mi S of Eureka Lake
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.100, -96.660

Several 1-2 inch tree limbs broken. Pictures via social media, time estimated by radar.

Thunderstorm Wind, Marshall

When
July 31, 7:35 PM CST to 7:36 PM CST
Where
Marshall County, 0.53 mi E of Bestwall
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.680, -96.660

No damage reported, but person had high confidence in 70 mph winds.

Thunderstorm Wind, Pottawatomie

When
July 31, 7:54 PM CST to 7:55 PM CST
Where
Pottawatomie County, 1.48 mi NNW of Wamego
Measured
59 kt (68 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.220, -96.330

Emergency manger recorded 68 mph wind gust.

Thunderstorm Wind, Wabaunsee

When
July 31, 7:56 PM CST to 7:57 PM CST
Where
Wabaunsee County, 0.54 mi W of Alma
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.020, -96.290

Estimated 60 mph gust.

Thunderstorm Wind, Wabaunsee

When
July 31, 7:59 PM CST to 8:00 PM CST
Where
Wabaunsee County, 0.69 mi N of Eskridge
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.860, -96.100

Estimated 70 mph winds with gust front.

Thunderstorm Wind, Wabaunsee

When
July 31, 8:06 PM CST to 8:07 PM CST
Where
Wabaunsee County, 4.25 mi NE of Keene
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.990, -95.970

Six inch diameter tree limb broke off and blew across yard. Time estimated from radar.

Thunderstorm Wind, Pottawatomie

When
July 31, 8:07 PM CST to 8:08 PM CST
Where
Pottawatomie County, 3.5 mi ENE of Belvue
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
39.240, -96.110

Personal weather station measured gust.

Thunderstorm Wind, Wabaunsee

When
July 31, 8:09 PM CST to 8:10 PM CST
Where
Wabaunsee County, 3.83 mi ENE of Keene
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.980, -95.970

Maple tree limb two inches in diameter down. Picture from X/Twitter.

Thunderstorm Wind, Shawnee

When
July 31, 8:13 PM CST to 8:14 PM CST
Where
Shawnee County, 0.88 mi SW of Dover
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.960, -95.940

Estimated 70 mph wind gust.

Thunderstorm Wind, Shawnee

When
July 31, 8:15 PM CST to 8:16 PM CST
Where
Shawnee County, 4.84 mi N of Auburn
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.970, -95.820

Large tree uprooted. Delayed report via social media.

Thunderstorm Wind, Shawnee

When
July 31, 8:28 PM CST to 8:29 PM CST
Where
Shawnee County, 4.94 mi SSW of Menoken
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.020, -95.800

Estimated 70 mph winds.

Thunderstorm Wind, Shawnee

When
July 31, 8:30 PM CST to 8:31 PM CST
Where
Shawnee County, 2.14 mi NNW of Pauline
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.000, -95.690

Several power poles broken and lines down. Report via social media.

Thunderstorm Wind, Shawnee

When
July 31, 8:30 PM CST to 8:31 PM CST
Where
Shawnee County, 3.39 mi NW of Pauline
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
39.000, -95.730

Social media report. Large tree branches broken, including one a foot in diameter that knocked down a power line.

Thunderstorm Wind, Shawnee

When
July 31, 8:33 PM CST to 8:34 PM CST
Where
Shawnee County, 0.69 mi N of (Foe)forbes Fld Tope
Measured
67 kt (77 mph) measured gust
Reported by
ASOS
Coordinates
38.960, -95.670

ASOS at kfoe Topeka Regional Airport measured gust.

Thunderstorm Wind, Shawnee

When
July 31, 8:35 PM CST to 8:36 PM CST
Where
Shawnee County, 2.12 mi SW of Lake Shawnee
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
39.000, -95.610

Delayed report via social media of large section of 18 inch diameter tree broken off.

Thunderstorm Wind, Shawnee

When
July 31, 8:35 PM CST to 8:36 PM CST
Where
Shawnee County, 0.69 mi N of Berryton
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.630

Estimated 18 inch diameter tree split in half. Report via social media.

Thunderstorm Wind, Shawnee

When
July 31, 8:40 PM CST to 8:41 PM CST
Where
Shawnee County, 0.54 mi W of (Top)billard Arpt to
Measured
53 kt (61 mph) measured gust
Reported by
Official NWS Observations
Coordinates
39.070, -95.630

Initial ASOS measurement at ktop.

Thunderstorm Wind, Shawnee

When
July 31, 8:47 PM CST to 8:48 PM CST
Where
Shawnee County, 4.51 mi ENE of Watson
Measured
70 kt (81 mph) measured gust
Reported by
Public
Coordinates
38.970, -95.520

Measured at personal weather station.

Thunderstorm Wind, Shawnee

When
July 31, 8:53 PM CST to 8:54 PM CST
Where
Shawnee County, (Top)billard Arpt to
Measured
61 kt (70 mph) measured gust
Reported by
ASOS
Coordinates
39.070, -95.620

Peak wind gust at KTOP Billard Airport.

Thunderstorm Wind, Douglas

When
July 31, 8:55 PM CST to 9:10 PM CST
Where
Douglas County, 2.63 mi SW of Lawrence
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.260

Numerous reports across Lawrence of downed trees, tree limbs, and power lines. Estimated winds of 70 to 80 mph moved through Lawrence between 8:55 and 9:10 PM CST.

Thunderstorm Wind, Douglas

When
July 31, 8:57 PM CST to 8:58 PM CST
Where
Douglas County, 4.01 mi ENE of Clinton
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.310

Large, healthy tree down. Picture via X/Twitter.

Thunderstorm Wind, Douglas

When
July 31, 9:00 PM CST to 9:01 PM CST
Where
Douglas County, 2.14 mi SSW of Lawrence
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.240

Photo on social media of portion of roof lifted off grocery store. Winds estimated 70 to 80 mph.

Thunderstorm Wind, Douglas

When
July 31, 9:02 PM CST to 9:03 PM CST
Where
Douglas County, 1.48 mi SSE of Lawrence
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.950, -95.220

Social media photo of large 2 to 3 foot diameter tree uprooted.

Thunderstorm Wind, Douglas

When
July 31, 9:03 PM CST to 9:04 PM CST
Where
Douglas County, 3.5 mi SW of Lake View
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.980, -95.320

Estimated 70 mph winds with gust front.

Thunderstorm Wind, Douglas

When
July 31, 9:03 PM CST to 9:04 PM CST
Where
Douglas County, 3.62 mi SSW of Lake View
Measured
56 kt (64 mph) estimated gust
Reported by
NWS Employee
Coordinates
38.970, -95.300

Estimated 60 to 70 mph winds.

Thunderstorm Wind, Douglas

When
July 31, 9:04 PM CST to 9:05 PM CST
Where
Douglas County, 0.69 mi S of Lawrence
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
38.960, -95.230

Three inch diameter tree limbs down.

Thunderstorm Wind, Morris

When
July 31, 9:05 PM CST to 9:06 PM CST
Where
Morris County, 6.8 mi NW of Latimer
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.790, -96.930

Estimated 70 mph winds.

Thunderstorm Wind, Jefferson

When
July 31, 9:05 PM CST to 9:06 PM CST
Where
Jefferson County, 0.69 mi S of Williamstown
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.060, -95.330

Delayed report of 18 inch diameter tree limb fallen onto two vehicles. Winds estimated around 70 mph.

Thunderstorm Wind, Douglas

When
July 31, 9:08 PM CST to 9:09 PM CST
Where
Douglas County, 0.69 mi S of Lawrence Arpt
Measured
62 kt (71 mph) measured gust
Reported by
ASOS
Coordinates
39.010, -95.220

ASOS measured gust at klwc Lawrence Municipal Airport.

Thunderstorm Wind, Douglas

When
July 31, 9:11 PM CST to 9:12 PM CST
Where
Douglas County, 0.69 mi S of Eudora
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.100

Social media report of a large, two foot diameter tree uprooted. Winds estimated between 70 and 80 mph.

Thunderstorm Wind, Douglas

When
July 31, 9:15 PM CST to 9:16 PM CST
Where
Douglas County, 0.69 mi S of Eudora
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
38.940, -95.100

Multiple trees blown down. Time estimated via radar.

Thunderstorm Wind, Douglas

When
July 31, 9:20 PM CST to 9:21 PM CST
Where
Douglas County, 1.07 mi W of Eudora
Measured
68 kt (78 mph) measured gust
Reported by
AWOS
Coordinates
38.950, -95.120

Eudora AWOS recorded 78 mph gust.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2024Every state in 2024This day in weather historyWarnings in Kansas, July 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1198649, 1198650, 1198651, 1198652, 1198657, 1198659, 1198653, 1198654, 1198661, 1198663, 1198667, 1198668, 1198670, 1198678, 1198679, 1198680, 1198684, 1198686, 1198687, 1198705, 1198746, 1198748, 1198750, 1198752, 1198755, 1198759, 1198762, 1198765, 1198767, 1198768, 1198787, 1198769, 1198777, 1198778, 1198779, 1198782, 1198784, 1198785, 1198789, 1198793, and more.